# SDR UPS97825309

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CTR FUS LONG TO FRAME ATTACH FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-24 AND 51-1-20D.
